# SDR SWAA112476

- Difficulty date: April 5, 2011
- Submitted: April 6, 2011
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 21,623 hours, 12,608 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Stiffener
- Part number: 111A24012
- Condition: Cracked
- Location: Center Wing Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 6Y CHECK, FOUND CENTER WING BOX HORIZONTAL STIFFENER CRACKED AT BS 550, LBL 32.  REMOVED AND REPLACED STIFFENER PER SRM.
